Alert archive / California / Beach Hazards Statements in 2024

Beach Hazards Statement 18, NWS San Diego, CA

December 11, 2024Orange County, San Diego County, California

NWS San Diego, CA issued this beach hazards statement at Dec 11, 2024, 1:18 PM PST for Orange County, San Diego County, California. It took effect at Dec 12, 2024, 4:00 AM PST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Dec 11, 2024, 1:18 PM PST (21:18 UTC)
In effect from
Dec 12, 2024, 4:00 AM PST
Expired
Dec 15, 2024, 10:00 AM PST
In force
3 days
Issued by
NWS San Diego, CA

Counties Orange County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.3 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2024-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2024-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5709 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

605 
WHUS46 KSGX 112118
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
118 PM PST Wed Dec 11 2024

CAZ043-552-120530-
/O.NEW.KSGX.BH.S.0018.241212T1200Z-241213T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
118 PM PST Wed Dec 11 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH
FRIDAY MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From late tonight through Friday morning.

* IMPACTS...Low lying locations, including parking lots, could 
  have minor tidal overflow during astronomical high tides of 
  around 6 to 7 feet. This includes Imperial Beach, La Jolla 
  Shores, Del Mar and Cardiff in San Diego COunty, and Newport 
  Beach, Sunset Beach and Seal Beach in Orange County.

* ADDITIONAL DETAILS... 

 Newport Beach - Thursday: 6.4 feet at 607 AM.

 La Jolla - Thursday: 6.3 feet at 604 AM. 

 Newport Beach - Friday: 6.7 feet at 647 AM.

 La Jolla - Friday: 6.6 feet at 644 AM.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
10 follow-up statements
085 
WHUS46 KSGX 120424
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
824 PM PST Wed Dec 11 2024

CAZ043-552-121400-
/O.EXT.KSGX.BH.S.0018.241212T1200Z-241215T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
824 PM PST Wed Dec 11 2024

...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM 4 AM PST THURSDAY
THROUGH SUNDAY MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From 4 AM PST Thursday through Sunday morning.

* IMPACTS...Low lying locations, including parking lots, could
  have minor tidal overflow during astronomical high tides of
  around 6 to 7 feet. This includes Imperial Beach, La Jolla
  Shores, Del Mar and Cardiff in San Diego County, and Newport 
  Beach, Sunset Beach and Seal Beach in Orange County.

* ADDITIONAL DETAILS...Time and height of highest tides each day:

 Newport Beach - Thursday: 6.4 feet at 607 AM.

 La Jolla - Thursday: 6.3 feet at 604 AM. 

 Newport Beach - Friday: 6.7 feet at 647 AM.

 La Jolla - Friday: 6.6 feet at 644 AM.

 Newport Beach - Saturday: 6.9 feet at 728 AM.

 La Jolla - Saturday: 6.8 feet at 725 AM.

 Newport Beach - Sunday: 6.9 feet at 810 AM.

 La Jolla - Sunday: 6.8 feet at 807 AM.

Surf will generally be 2 to 4 feet, but some higher sets could
occur this weekend which could increase the minor tidal overflow
as well as the risk of rip currents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement for minor tidal overflow means that 
high astronomical tides possibly in combination with above normal 
surf will likely produce minor flooding of low-lying areas along 
the beach such as beach parking lots. Coastal officials should 
take the necessary precautionary measures to safeguard their 
beaches.

&&

$$

Maxwell
251 
WHUS46 KSGX 120945
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
145 AM PST Thu Dec 12 2024

CAZ043-552-122215-
/O.CON.KSGX.BH.S.0018.241212T1200Z-241215T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
145 AM PST Thu Dec 12 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From 4 AM PST today through Sunday morning. Each morning
  during the highest tides of the day.

* IMPACTS...Low lying locations, including parking lots, could
  have minor tidal overflow each morning during astronomical high
  tides of around 6 to 7 feet. This includes Imperial Beach, La 
  Jolla Shores, Del Mar and Cardiff in San Diego County, and 
  Newport Beach, Sunset Beach and Seal Beach in Orange County.

* ADDITIONAL DETAILS...Time and height of highest tides each 
  day:
 Newport Beach - Thursday: 6.4 feet at 607 AM.

 La Jolla - Thursday: 6.3 feet at 604 AM. 

 Newport Beach - Friday: 6.7 feet at 647 AM.

 La Jolla - Friday: 6.6 feet at 644 AM.

 Newport Beach - Saturday: 6.9 feet at 728 AM.

 La Jolla - Saturday: 6.8 feet at 725 AM.

 Newport Beach - Sunday: 6.9 feet at 810 AM.

 La Jolla - Sunday: 6.8 feet at 807 AM.

Surf will generally be 2 to 4 feet, but some higher sets could
occur this weekend which could increase the chances for minor 
tidal overflow as well as the risk of rip currents.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement for minor tidal overflow means that 
high astronomical tides possibly in combination with surf will 
likely produce minor flooding of low-lying areas along the beach 
such as beach parking lots. Coastal officials should take the 
necessary precautionary measures to safeguard their beaches.

&&

$$
844 
WHUS46 KSGX 122125
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
125 PM PST Thu Dec 12 2024

CAZ043-552-130530-
/O.CON.KSGX.BH.S.0018.000000T0000Z-241215T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
125 PM PST Thu Dec 12 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Now through Sunday morning. Each morning during the 
  highest tides of the day.

* IMPACTS...Low lying locations, including parking lots, could 
  have minor tidal overflow each morning during astronomical 
  high tides of around 6 to 7 feet. This includes Imperial 
  Beach, La Jolla Shores, Del Mar and Cardiff in San Diego 
  County, and Newport Beach, Sunset Beach and Seal Beach in 
  Orange County.

* ADDITIONAL DETAILS...Time and height of highest tides each day:

 Newport Beach - Friday: 6.7 feet at 647 AM.

 La Jolla - Friday: 6.6 feet at 644 AM.

 Newport Beach - Saturday: 6.9 feet at 728 AM.

 La Jolla - Saturday: 6.8 feet at 725 AM.

 Newport Beach - Sunday: 6.9 feet at 810 AM.

 La Jolla - Sunday: 6.8 feet at 807 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
585 
WHUS46 KSGX 130540
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
940 PM PST Thu Dec 12 2024

CAZ043-552-131345-
/O.CON.KSGX.BH.S.0018.000000T0000Z-241215T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
940 PM PST Thu Dec 12 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Now through Sunday morning. Each morning during the 
  highest tides of the day.

* IMPACTS...Low lying locations, including parking lots, could 
  have minor tidal overflow each morning during astronomical 
  high tides of around 6 to 7 feet. This includes Imperial 
  Beach, La Jolla Shores, Del Mar and Cardiff in San Diego 
  County, and Newport Beach, Sunset Beach and Seal Beach in 
  Orange County.

* ADDITIONAL DETAILS...Time and height of highest tides each 
  day:

 Newport Beach - Friday: 6.7 feet at 647 AM.

 La Jolla - Friday: 6.6 feet at 644 AM.

 Newport Beach - Saturday: 6.9 feet at 728 AM.

 La Jolla - Saturday: 6.8 feet at 725 AM.

 Newport Beach - Sunday: 6.9 feet at 810 AM.

 La Jolla - Sunday: 6.8 feet at 807 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement for minor tidal overflow means that 
high astronomical tides possibly in combination with surf will 
likely produce minor flooding of low-lying areas along the beach 
such as beach parking lots. Coastal officials should take the 
necessary precautionary measures to safeguard their beaches.

&&

$$
306 
WHUS46 KSGX 131339
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
539 AM PST Fri Dec 13 2024

CAZ043-552-132200-
/O.CON.KSGX.BH.S.0018.000000T0000Z-241215T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
539 AM PST Fri Dec 13 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Now through Sunday morning. Each morning during the 
  highest tides of the day.

* IMPACTS...Low lying locations, including parking lots, could 
  have minor tidal overflow each morning during astronomical 
  high tides of around 6 to 7 feet. This includes Imperial 
  Beach, La Jolla Shores, Del Mar and Cardiff in San Diego 
  County, and Newport Beach, Sunset Beach and Seal Beach in 
  Orange County.

* ADDITIONAL DETAILS...Time and height of highest tides each day:
 
 Newport Beach - Friday: 6.7 feet at 647 AM.

 La Jolla - Friday: 6.6 feet at 644 AM.

 Newport Beach - Saturday: 6.9 feet at 728 AM.

 La Jolla - Saturday: 6.8 feet at 725 AM.

 Newport Beach - Sunday: 6.9 feet at 810 AM.

 La Jolla - Sunday: 6.8 feet at 807 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement for minor tidal overflow means that 
high astronomical tides possibly in combination with surf will 
likely produce minor flooding of low-lying areas along the beach 
such as beach parking lots. Coastal officials should take the 
necessary precautionary measures to safeguard their beaches.

&&

$$
303 
WHUS46 KSGX 132130
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
130 PM PST Fri Dec 13 2024

CAZ043-552-140530-
/O.CON.KSGX.BH.S.0018.000000T0000Z-241215T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
130 PM PST Fri Dec 13 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Now through Sunday morning. Each morning during the 
  highest tides of the day.

* IMPACTS...Low lying locations, including parking lots, could 
  have minor tidal overflow each morning during astronomical 
  high tides of around 6 to 7 feet. This includes Imperial 
  Beach, La Jolla Shores, Del Mar and Cardiff in San Diego 
  County, and Newport Beach, Sunset Beach and Seal Beach in 
  Orange County.

* ADDITIONAL DETAILS...Time and height of highest tides each day:

 Newport Beach - Saturday: 6.9 feet at 728 AM.

 La Jolla - Saturday: 6.8 feet at 725 AM.

 Newport Beach - Sunday: 6.9 feet at 810 AM.

 La Jolla - Sunday: 6.8 feet at 807 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement for minor tidal overflow means that
high astronomical tides possibly in combination with surf will
likely produce minor flooding of low-lying areas along the beach
such as beach parking lots. Coastal officials should take the
necessary precautionary measures to safeguard their beaches.

&&

$$
675 
WHUS46 KSGX 140523
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
923 PM PST Fri Dec 13 2024

CAZ043-552-141415-
/O.CON.KSGX.BH.S.0018.000000T0000Z-241215T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
923 PM PST Fri Dec 13 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Sunday morning. Each morning during the highest 
  tides of the day.

* IMPACTS...Low lying locations, including parking lots, could 
  have minor tidal overflow each morning during astronomical 
  high tides of around 6 to 7 feet. This includes Imperial 
  Beach, La Jolla Shores, Del Mar and Cardiff in San Diego 
  County, and Newport Beach, Sunset Beach and Seal Beach in 
  Orange County.

* ADDITIONAL DETAILS...Time and height of highest tides each  
  day:
 
 Newport Beach - Saturday: 6.9 feet at 728 AM.

 La Jolla - Saturday: 6.8 feet at 725 AM.

 Newport Beach - Sunday: 6.9 feet at 810 AM.

 La Jolla - Sunday: 6.8 feet at 807 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement for minor tidal overflow means that
high astronomical tides possibly in combination with surf will
likely produce minor flooding of low-lying areas along the beach
such as beach parking lots. Coastal officials should take the
necessary precautionary measures to safeguard their beaches.

&&

$$

12
754 
WHUS46 KSGX 141354
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
554 AM PST Sat Dec 14 2024

CAZ043-552-142200-
/O.CON.KSGX.BH.S.0018.000000T0000Z-241215T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
554 AM PST Sat Dec 14 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Sunday morning. Each morning during the highest 
  tides of the day.

* IMPACTS...Low lying locations, including parking lots, could 
  have minor tidal overflow each morning during astronomical 
  high tides of around 6 to 7 feet. This includes Imperial 
  Beach, La Jolla Shores, Del Mar and Cardiff in San Diego 
  County, and Newport Beach, Sunset Beach and Seal Beach in 
  Orange County.

* ADDITIONAL DETAILS...Time and height of highest tides each day:

 Newport Beach - Saturday: 6.9 feet at 728 AM.

 La Jolla - Saturday: 6.8 feet at 725 AM.

 Newport Beach - Sunday: 6.9 feet at 810 AM.

 La Jolla - Sunday: 6.8 feet at 807 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement for minor tidal overflow means that
high astronomical tides possibly in combination with surf will
likely produce minor flooding of low-lying areas along the beach
such as beach parking lots. Coastal officials should take the
necessary precautionary measures to safeguard their beaches.

&&

$$
306 
WHUS46 KSGX 142134
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
134 PM PST Sat Dec 14 2024

CAZ043-552-150545-
/O.CON.KSGX.BH.S.0018.000000T0000Z-241215T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
134 PM PST Sat Dec 14 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Sunday morning.

* IMPACTS...Low lying locations, including parking lots, could 
  have minor tidal overflow each morning during astronomical 
  high tides of around 6 to 7 feet. This includes Imperial 
  Beach, La Jolla Shores, Del Mar and Cardiff in San Diego 
  County, and Newport Beach, Sunset Beach and Seal Beach in 
  Orange County.

* ADDITIONAL DETAILS...Time and height of highest tides Sunday
  morning:

 Newport Beach - 6.9 feet at 810 AM.

 La Jolla - 6.8 feet at 807 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement for minor tidal overflow means that
high astronomical tides possibly in combination with surf will
likely produce minor flooding of low-lying areas along the beach
such as beach parking lots. Coastal officials should take the
necessary precautionary measures to safeguard their beaches.

&&

$$
220 
WHUS46 KSGX 150436
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
836 PM PST Sat Dec 14 2024

CAZ043-552-151800-
/O.CON.KSGX.BH.S.0018.000000T0000Z-241215T1800Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
836 PM PST Sat Dec 14 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...Minor tidal overflow expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Sunday morning.

* IMPACTS...Low lying locations, including parking lots, could 
  have minor tidal overflow each morning during astronomical 
  high tides of around 6 to 7 feet. This includes Imperial 
  Beach, La Jolla Shores, Del Mar and Cardiff in San Diego 
  County, and Newport Beach, Sunset Beach and Seal Beach in 
  Orange County.

* ADDITIONAL DETAILS...Time and height of highest tides Sunday 
  morning:

 Newport Beach - 6.9 feet at 810 AM.

 La Jolla - 6.8 feet at 807 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A beach hazards statement for minor tidal overflow means that
high astronomical tides possibly in combination with surf will
likely produce minor flooding of low-lying areas along the beach
such as beach parking lots. Coastal officials should take the
necessary precautionary measures to safeguard their beaches.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Dec 11, 9:22 AM PST, 3 hours 56 minutes earlier.

Area forecast discussion, Dec 11, 9:22 AM PST, 3 hours 56 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
922 AM PST Wed Dec 11 2024

.SYNOPSIS...
Santa Ana winds continue to dissipate and will end this afternoon
as offshore flow weakens. High clouds ahead of a Pacific weather
system will prevail. This weather system moves through on Thursday
and brings moisture, desert winds, cooler air, and scattered
light precipitation. Another fast moving Pacific system goes by
just to the north and brings another threat for light
precipitation late Saturday and then weak offshore flow for Sunday
night and Monday. Another fast moving weather system takes a
similar track for Monday and result in more offshore flow by
Tuesday.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Santa Ana winds continue to weaken but wind prone passes, Cajon,
San Gorgonio and I-8 San Diego mountains, having gusts 30 to 40
mph due to 1032 mb surface high pressure over Utah (peaked at 1036
mb). Satellite depicts a large swath of overcast cirrus clouds
coming up from the tropics, ahead of the incoming Pacific trough.
Cold start to the day in valleys, especially low lying areas in
mountains due to dewpoints still 0 to -25F across the higher
terrain. Dewpoints in the single digits for inland valleys and
elevated coastal areas. Therefore with heating today the relative
humidity will very low again today, and thermal belt areas that
kept wind had very poor recovering overnight.

With the passage of the Pacific upper trough and frontal band
there will be rapid moistening and thickening clouds on Thursday
with scattered light rainfall with the trough axis passage in the
afternoon. This also brings moderate onshore wind flow so opposite
high winds over the deserts slopes than the recent Santa Ana.

Short wave upper ridge for dry mild weather on Friday and another
fast moving system in the developed zonal flow arrives on
Saturday. This is nearly a repeat track and threat for scattered
light precipitation. This exits and weak offshore sets up Sunday
night. A final system in the Pacific jet stream is expected to
dig across Socal on Monday. This system has potential for stronger
offshore flow for Tuesday and Wednesday, and moderate surface
high pressure settles over Utah for Santa Ana wind pattern.

&&

.AVIATION...
111600Z....Coasts/Valleys...SCT-BKN clouds at or above 25,000ft MSL
with unrestricted VIS through tonight. Low stratus redevelops again
tonight, generally remaining offshore, but may move inland around 15-
18z Thursday. There is a 30% chance of a CIG at KSAN by 18z
Thursday, with lower chances for other coastal TAF sites.

.Mountains/Deserts...Northeast to east winds gusting 20-30kts in
favored locations of the mtns and foothills this morning, weakening
through the afternoon. Areas of weak up/downdrafts over and west of
the mtns this morning. Otherwise, SCT-BKN clouds mostly above
20,000ft MSL through Thursday with unrestricted VIS.

&&

.MARINE...
No hazardous marine weather conditions are expected through
Tuesday.

&&

.FIRE WEATHER...
Santa Ana winds weakening but continue in main passes this
morning, becoming light this afternoon. Air mass is very dry with
widespread humidity 10 to 15 percent today.

&&

.CLIMATE...
Precipitation is 1 to 15 percent of average for this time of
year, so very slow start to the rain season and water year. Only
the San Bernardino mountains are around 20 percent of average. Key
climate locations such as Santa Ana and Riverside with only 0.01
inches since October 1.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.

&&

PUBLIC/FIRE WEATHER...Tardy
AVIATION/MARINE...Zuber

In the hours before

Local storm report, Dec 11, 9:42 AM PST, 3 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service San Diego CA
942 AM PST Wed Dec 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     Wildfire         4 ESE Dulzura           32.59N 116.70W
12/10/2024                   San Diego          CA   Fire Dept/Rescue

            Border 79 wildfire burned in a canyon south
            of SR94 in Barrett Junction The fire was
            held to 38 acres despite Santa Ana winds
            gusting to 55 mph and relative humidity
            10-15 percent. 2 fire fighter injuries
            reported.

&&

AOT

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 1:07 PM PSTSmall Craft AdvisorySGX33 hr
Dec 11, 1:15 PM PSTWind AdvisorySGXRiverside, San Bernardino, San Diego35 hr

Nearby

Beach Hazards Statements in California, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.